# SDR UA2R20131001007

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N11
- Make and model: Beech C90
- Aircraft serial: LJ1964
- Aircraft time: 1,199 hours, 671 cycles
- Engine: Pwa PT6A135A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: 109910029155
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND NR 1 ENGINE INLET CRACKED AT THE RIVET ATTACHING THE BRACKET FOR THE INLET HEAT DUCT.  CRACKED WHERE THE INLET IS STARTING TO CURVE.
